# SDR CA000925030

- Difficulty date: September 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,906 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 206010793101
- Condition: Cracked
- Location: Rod End Brg Wall
- Component: Pitch Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED DURING DAILY INSPECTION.  (X)
